ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

January 2008 , Volume 4 , Issue 1

Special Issue on Optimization and Optimal Control with Applications

Select all articles

Export/Reference:

Preface
Cheng-Chew Lim and Song Wang
2008, 4(1): i-ii doi: 10.3934/jimo.2008.4.1i +[Abstract](840) +[PDF](43.1KB)
Optimal control of oscillatory systems by iterative dynamic programming
Rein Luus
2008, 4(1): 1-15 doi: 10.3934/jimo.2008.4.1 +[Abstract](882) +[PDF](470.0KB)
Second order nonlinear impulsive time-variant systems with unbounded perturbation and optimal controls
Y. Peng and X. Xiang
2008, 4(1): 17-32 doi: 10.3934/jimo.2008.4.17 +[Abstract](983) +[PDF](202.8KB)
Knot-optimizing spline networks (KOSNETS) for nonparametric regression
Song Wang, Quanxi Shao and Xian Zhou
2008, 4(1): 33-52 doi: 10.3934/jimo.2008.4.33 +[Abstract](967) +[PDF](1445.3KB)
A mixed simulated annealing-genetic algorithm approach to the multi-buyer multi-item joint replenishment problem: advantages of meta-heuristics
T. W. Leung, Chi Kin Chan and Marvin D. Troutt
2008, 4(1): 53-66 doi: 10.3934/jimo.2008.4.53 +[Abstract](915) +[PDF](180.8KB)
Nonlinear locally distributed feedback stabilization
Shui-Hung Hou and Qing-Xu Yan
2008, 4(1): 67-79 doi: 10.3934/jimo.2008.4.67 +[Abstract](816) +[PDF](172.3KB)
Optimal portfolios under a value-at-risk constraint with applications to inventory control in supply chains
K. F. Cedric Yiu, S. Y. Wang and K. L. Mak
2008, 4(1): 81-94 doi: 10.3934/jimo.2008.4.81 +[Abstract](1176) +[PDF](246.3KB)
Computational aspects of the optimal transit path problem
Louis Caccetta, Ian Loosen and Volker Rehbock
2008, 4(1): 95-105 doi: 10.3934/jimo.2008.4.95 +[Abstract](887) +[PDF](158.7KB)
A unified model for state feedback of discrete event systems I: framework and maximal permissive state feedback
Qiying Hu, Chen Xu and Wuyi Yue
2008, 4(1): 107-123 doi: 10.3934/jimo.2008.4.107 +[Abstract](788) +[PDF](239.6KB)
Canonical dual approach to solving 0-1 quadratic programming problems
Shu-Cherng Fang, David Y. Gao, Ruey-Lin Sheu and Soon-Yi Wu
2008, 4(1): 125-142 doi: 10.3934/jimo.2008.4.125 +[Abstract](859) +[PDF](209.0KB)
Semismooth reformulation and Newton's method for the security region problem of power systems
Liqun Qi, Zheng yan and Hongxia Yin
2008, 4(1): 143-153 doi: 10.3934/jimo.2008.4.143 +[Abstract](1070) +[PDF](181.3KB)
On the stability of a dual weak vector variational inequality problem
S. J. Li and Z. M. Fang
2008, 4(1): 155-165 doi: 10.3934/jimo.2008.4.155 +[Abstract](1297) +[PDF](156.7KB)
Semicontinuity of solution mappings of parametric generalized strong vector equilibrium problems
Kenji Kimura and Jen-Chih Yao
2008, 4(1): 167-181 doi: 10.3934/jimo.2008.4.167 +[Abstract](898) +[PDF](201.0KB)
An implicit programming approach for the road pricing problem with nonadditive route costs
Rhoda P. Agdeppa, Nobuo Yamashita and Masao Fukushima
2008, 4(1): 183-197 doi: 10.3934/jimo.2008.4.183 +[Abstract](856) +[PDF](222.1KB)
Competition with open source as a public good
Ernan Haruvy, Ashutosh Prasad, Suresh Sethi and Rong Zhang
2008, 4(1): 199-211 doi: 10.3934/jimo.2008.4.199 +[Abstract](976) +[PDF](233.4KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]